Panadol Rapid Caplets 20 Pack

$5.99

Ingredients

Active Ingredients: Paracetamol 500 mg.

Contains: Each tablet contains Paracetamol 500mg , saccharin sodium, no gluten or lactose, sucrose, phenylalanine, aspartame, 42.5mg (18.5mmol) sodium which should be taken into account by those on a low sodium diet

General Information

Pain shouldn’t get in the way of living life to the fullest. Panadol Rapid is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.

When you want fast pain relief from headaches, toothaches and body aches, choose Panadol Rapid. Like other Panadol tablets and caplets, Panadol Rapid is gentle on the stomach.

Panadol Rapid provides fast, effective temporary relief of pain and discomfort associated with:

Headache/Tension headache

Migraine headache

Toothache

Muscular aches

Cold & Flu symptoms

Period pain

Panadol Rapid also relieves fever. Suitable for people with stomach ulcers.

Size: 20 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Rapid Caplets 20 Pack”

Your email address will not be published. Required fields are marked *